# SDR SIMA20140628014

- Difficulty date: June 28, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 28,520 hours, 25,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT FLOORBEAM OTBD SUPPORT CRACKED AT WING BOX BETWEEN FRAME 47 & 48.  REMOVED RT CABIN OMEGA BEAM TO WING BOX OTBD SUPPORT ANGLE & DRILLED FASTENER HOLES IN NEW TWO PIECE REPAIR ANGLE IAW SRM 53-23-02 & 51-20-03.
